# SDR AALA20181222003

- Difficulty date: December 22, 2018
- Submitted: December 27, 2018
- Operation: Air carrier
- Aircraft: N830NN
- Make and model: Boeing 737823
- Aircraft serial: 31091
- Aircraft time: 27,863 hours, 11,106 cycles
- Engine: Cfmint CFM567B243
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 32156185
- Part serial: 7141
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, CAPTAIN REPORTED THE NR 2 ENGINE  COWL ANTI ICE BLUE LIGHT ILLUMINATED, FOLLOWED BY A NR 2 ENGINE COWL ANTI ICE CIRCUIT BREAKER TRIPPED. THE AIRCRAFT WAS GROUNDED.  MAINTENANCE R & R THE RIGHT ENGINE TAI VALVE IAW AMM 30-21-11. OPS CHECK GOOD. OK FOR SERVICE.
